Help with Rebif Burn

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mountainboy1984
New Member


Date Joined Mar 2008
Total Posts : 5
   Posted 3/3/2008 5:25 PM (GMT -6)   
Hey everybody. I have been on Rebif since being diagnosed a few months ago. I have read up on the pink injection site spots, and the flu-like symptoms, but I was wondering if anybody had any insight on the burning that accompanies with injections. The meds burn really badly going in and then stops after I rub the area down. I take my injection with 2 ibuprofen and the other symptoms are all fine. I just cannot stand the burn!

Sweetlydia66
Regular Member


Date Joined Mar 2007
Total Posts : 260
   Posted 3/3/2008 7:19 PM (GMT -6)   
Hey Mountainboy,
Did you get the med to room temperature? I find that when i dont leave the med out long enough, it stings at time of injection. The red spots will go away, or at least they did for me. I used to have them all over and now very rarely. The nurse at mslifeline told me to try a warm compress, it will give relief also with the sting.
Lynn
Dx Dec 06, Rebif, 44 mcgs 3 x wk, Baclofen, Cymbalta


mountainboy1984
New Member


Date Joined Mar 2008
Total Posts : 5
   Posted 3/4/2008 12:03 PM (GMT -6)   
Yes, the meds are at room temperature. I take them out for the week and leave them in a cabinet to get to room temperature. I heard there is a new version of Rebif (at least in the UK) that eliminates the sting. Maybe I just have to wait for that to get to the US confused
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 7:41 AM (GMT -6)
There are a total of 3,004,563 posts in 329,154 threads.
View Active Threads


Who's Online
This forum has 161744 registered members. Please welcome our newest member, rju65654.
302 Guest(s), 6 Registered Member(s) are currently online.  Details
Naples, Sarge 83, boris_badenof, Dimitri71, getting by, RobLee